# SDR FDEA200911234350

- Difficulty date: November 23, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 640 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUT-OUT INNER SKIN GOUGED STA 640, STR 6L.  CUT OUT DAMAGED AREAS 2 EA 7/8" AND 1 EA 1" X 2".  CW HFEC INSP NO DEFECTS NOTED.  MADE .040" INSURANCE CUT, FABRICATED REPAIR DOUBLER AND FILLERS.  TREATED AND PRIMED REPAIR PARTS AND INSTALLED REPAIR IAW EA 7-5310-135509, SRM 51-10-2 AND 51-30-2.
